Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child has abdominal pain in the illiac crest and upper portion. Help?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Dear doctor my daughter is having pain abdomen especially the illiac crest and upper abdomen

Posted Fri, 14 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Maruti Karale 2 hours later
Hello Mr.XXXXXX!
Thanks for the query.

I have gone through the clinical history that you described in text.
As the investigations done before are normal ,you need not to worry about the abdominal pain.
It could be due to blunt trauma to abdomen and muscles.
It may last for few days.

Lyrica tablet contains pregabalin which can cause sedation.She has not much benefit of this medicine for abdominal pain.Hence you can stop lyrica tablet.

You can continue with the tablet zerodol-p,Raciper and Buscopan for symptomatic relief.Rest of the medicines are not of much benefit.

Hope this answers your query.

Thank you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor